# SDR UPS99231159

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 96310322
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT AFT OF FWD RT OVERWING EMERGENCY EXIT INOP, LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY AND BATTERY PACK, OPS CHECK GOOD.  LIGHT ASSY (P/N 96-3-1032-2), BATTERY PACK (P/N 96-2-1015).
